MathSciNet Relay Station
MathSciNet bibliographic data
MR1605923 (2000d:58006) 58B20 (37J05)
Bambusi, Dario On the Darboux theorem for weak symplectic manifolds. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3383–3391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement